# SDR ASAA2023052543362

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 38,413 hours, 12,145 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Part number: 332A235011
- Condition: Broken
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START LEFT BLEED AIR DUCT PRESSURE INDICATES 8 PSI, RIGHT BLEED AIR DUCT INDICATES 19 PSI WITH ENGINE POWER AT IDLE, A/C PACKS IN AUTO, AND ENGINE ANTI ICE OFF. GROUNDED - YES. FOUND CONTROL PRESSURE SENSE LINE FROM THE HIGH STAGE REGULATOR BROKEN. REPLACED SENSE LINE IAW B737-900 AMM 36-11-06-400-801 STEP F (8) (A)-(D).
